# SDR MTNA031320150001

- Difficulty date: March 12, 2015
- Submitted: March 13, 2015
- Operation: Air carrier
- Aircraft: N924FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0024
- Aircraft time: 11,775 hours, 14,997 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT, ACFT HAD NO BRAKING ACTION ON THE RT BRAKE PEDAL. THE PILOT RETURNED THE ACFT TO THE RAMP.  MAINTENANCE AFTER TROUBLESHOOTING, BLED THE BRAKES IAW THE MM.  THE SYS CHECKED GOOD AND THE ACFT WAS RETURN TO SERVICE.
